# SDR CAL950584

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Webbing
- Condition: Cracked
- Location: Ws 139
- Part time: 52,104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - THE RIGHT WING CENTER INBOARD OF STA 139 HAD WEBBING WITH CRACKS AROUND FASTENER HOLES.  THE CRACKS WERE .25 INCH LONG.  THE CRACKED AREAS WERE REMOVED.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND SRM 51-40-6.  (X)
